Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Are these just normal symptoms for being removed off of Beta Blockers ?

Last May, a cardiologist (not my regular one) thought by seeing some scans that I might have an dilated ascending aortic valve, so he put me on Beta Blockers immediately. Then, in August, 3 months later, I saw my regular one and he said that I didn t - he looked at the same scans. He said that Beta Blockers were most effective in people with Marfan Syndrome (which I don t have), so he took me off of them immediately. For the past few months, I ve felt something in my chest and seen him about it, but he said everything s fine. Are these just normal symptoms for being removed off of Beta Blockers ? I m a teenaged girl, before anybody goes asking my age, etc. And again, I HAVE SEEN MY CARDIOLOGIST. It s fulttery if anything. I can see hwo the anxiety could tie in, becuase that cardiologist who first put me on beta blockers gave me this huge schpeil on what could happen with my heart, blah blah blah, so ever since then, I ve not been exactly paranoid, but I ve paid closer attention to my heart. The cardiologist who put me on the beta blockers has now retired, if that s of any consequence....
Asked On : Sun, 20 Dec 2009
Answers:  1 Views:  453
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
What exactly are you feeling in your chest? Is it a pain? or Pressure? or fluttering? Usually removing beta blockers does not cause symptoms beyond hypertension. What I can think of in someone your age is anxiety, which can cause palpitations (or feeling heart flutters) and sometimes chest pressure. You can ask your doctor if this is what he thinks it is. At the very least he should do an ekg to make sure everything is ok.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor